# SDR AALA202202073309

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 22,492 hours, 2,940 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shroud
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ARMING LEVER AT DOOR 4L DIFFICULT TO OPERATE. ADJUSTED DOOR SHROUD. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM-25-11-00.
